# SDR CA101116006

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 180J
- Aircraft time: 16,314 hours
- Engine: Cont O470S
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 774000068
- Condition: Worn
- Location: Fuel System
- Part time: 5,012 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL TRANSMITTER SHOWED ERRATIC OPERATION, TRANSMITTER REMOVED.  INSPECTION OF TRANSMITTER UNIT INTERNALLY INDICATED THAT THE VARIABLE RESISTANCE ELECTRICAL CONTACT WAS WORN.
